# SDR K11A2018012073201

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 65,371 hours, 43,811 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AFTER MASTER CAUTION RED LIGHT ILLUMINATED FOR 2 SECONDS THEN WENT OFF. PILOT TAXIED OFF, RAN APPROPRIATE CHECKLIST THEN REQUESTED ANOTHER TAKE OFF.  AIRCRAFT HAD NO MORE INDICATION PROBLEMS WITH MASTER CAUTION LIGHT FOR THE REST OF THE FLIGHT.
